I am in week 9 of treatment. I am on high blood pressure medicine and have experienced high blood pressure starting at week 8.
Hi, I'm on my 5th week (excited), and I also have high blood pressure, but, me being a woman, I've Benn getting high body temperature changes, the back of my head radiates heat unbeliever, only for a few seconds, are you checking your blood pressure with a blood pressure at home kit? keep track on a piece of paper which we all know that blood pressure changes form like five to ten mins, but, if it does go above the standard range, call your Dr.'s nurse ,and they'll take it from there, try to relax yourself and try not to do anything strenuous, too, hope it drops done to you normal range, P.S. write it down, always take notes, the times, what were you doing, well lots of hopes and cures for us relax and enjoy.
Hello Bobby JG,
No, I have not had that experience, nor have I had high blood pressure.There was a couple mornings when I awoke with a bad headache from eating way too much bubble gum the night before. I think it was the sugar, so I decided to lay off the sugar.
Yet, I wanted to suggest that you share that information with the government site designed to accept insights from Harvoni users. I can look it up for you if you need me to. They have specifically asked that those of us on Harvoni report any discomforts or side effects. As you know this is a brand new drug and we are all learning together.
Good luck my friend.
I am on Harvon and I have 16 days left in the 12-week period. I never had a problem with blood pressure. Two days ago, I was in the emergency room with my blood pressure being as high as 182/102. So, now I am on blood pressure medicine. I spoke to the specialty pharmaciist and he did not show that high blood pressure was a side effect, but I believe it is.
- Harvoni Information for Consumers
- Harvoni Information for Healthcare Professionals (includes dosage details)
- Side Effects of Harvoni (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Apr 2013 • 1 answer
Posted 19 Aug 2015 • 1 answer
Posted 3 Apr 2016 • 2 answers
Invokana - My husband was diagnosed with high blood pressure and given a medicine with a diuretic in
Posted 12 Apr 2017 • 1 answer
Posted 11 Aug 2017 • 2 answers